Note on prime representations of convex polyhedral sets

A. Boneh, R.J. Caron, F.W. Lemire, J.F. McDonald, Jan Telgen, T. Vorst

    Research output: Contribution to journalArticleProfessional

    4 Citations (Scopus)
    110 Downloads (Pure)


    Consider a convex polyhedral set represented by a system of linear inequalities. A prime representation of the polyhedron is one that contains no redundant constraints. We present a sharp upper bound on the difference between the cardinalities of any two primes.
    Original languageEnglish
    Pages (from-to)137-142
    JournalJournal of optimization theory and applications
    Issue number1
    Publication statusPublished - 1989


    • METIS-142929
    • redundancy
    • minimal representation
    • linear inequalities
    • prime representation
    • IR-85964
    • Convex polyhedral sets


    Dive into the research topics of 'Note on prime representations of convex polyhedral sets'. Together they form a unique fingerprint.

    Cite this